It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am 35 and have had acne since about age 13. Like everyone else, I've had my ups and downs with various topical treatments, B5, etc. This spring, I tried Accutane but had to stop taking it after about 6 weeks. I developed some sinus problems and couldn't tell if they were related to Accutane or not. After being off it about a month, my doctor offered me doxycyline. It has worked really great. I use it in conjunction with Clindagel and Differin. My face is entirely clear and hasn't been this way in years. I don't think she plans to keep me on the doxy long term. She said that eventually we should wean to every other day, 3 times per week, etc. and see how I do. I will see her in a few weeks for a check up. But, these yeast problems are becoming unbearable. I'm going to see about getting into my OB/GYN who has always solved my yeast problems in the past with simple things. I'm going to ask him about trying Yasmin and maybe getting off the Doxy. Maybe I will take Diflucan for a couple of months and then stop both. I want to get his opinion because he's really good at other non OB/GYN issues as well.

I was more curious if anyone out there had a homeopathic preventative suggestion for managing the yeast while on antibiotics. I will also ask my derm about the vitamin combination that was mentioned on this thread.

Thanks





All times are GMT -7. The time now is 09:35 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!